# SDR ASAA2024102953795

- Difficulty date: October 29, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 71,225 hours, 37,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A851446
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CHORD AT E&E BAY DOOR CUTOUT STA 351 & RBL 15.47 FOUND CRACKED IN RADIUS. GROUNDED - YES. REPAIRED CHORD IAW ALASKA EA# 700-53EA-27802 REV 00. REPAIR INSPECTION THRESHOLD IS NEW FAA APPROVED DATA WHICH CONTAINS THE INPSECTION REQUIREMENTS MUST BE ISSUED FINIDNG COMPLIANCE WITH 14CFR25.571(B)(25-45) PRIOR TO THE INPSECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES.
